Accéder directement au contenu
Nombre de documents

10

Publications


Article dans une revue8 documents

  • Xavier Blanc, Marc Josien, Claude Le Bris. Precised approximations in elliptic homogenization beyond the periodic setting. Asymptotic Analysis, IOS Press, 2020, 116 (2), pp.93-137. ⟨10.3233/ASY-191537⟩. ⟨hal-01958207⟩
  • Marc Josien. Decomposition and pointwise estimates of periodic Green functions of some elliptic equations with periodic oscillatory coefficients. Asymptotic Analysis, IOS Press, 2019, 112 (3-4), pp.227--246. ⟨10.3233/ASY-181504⟩. ⟨hal-01848268⟩
  • Marc Josien. Some quantitative homogenization results in a simple case of interface. Communications in Partial Differential Equations, Taylor & Francis, 2019, 44 (10), pp.907-939. ⟨10.1080/03605302.2019.1610892⟩. ⟨hal-01946297⟩
  • Xavier Blanc, Marc Josien, Claude Le Bris. Approximation locale précisée dans des problèmes multi-échelles avec défauts localisés. Comptes Rendus. Mathématique, Centre Mersenne (2020-..) ; Elsevier Masson (2002-2019), 2019, ⟨10.1016/j.crma.2018.12.005⟩. ⟨hal-01893991v2⟩
  • Marc Josien. Mathematical properties of the Weertman equation. Communications in Mathematical Sciences, International Press, 2018, 16, pp.1729--1748. ⟨hal-01589690⟩
  • Marc Josien, Yves-Patrick Pellegrini, Frédéric Legoll, Claude Le Bris. Fourier-based numerical approximation of the Weertman equation for moving dislocations. International Journal for Numerical Methods in Engineering, Wiley, 2018, Numerical Methods in Engineering, 113 (12), pp.1827-1850. ⟨10.1002/nme.5723⟩. ⟨hal-01510158⟩
  • Xavier Blanc, Marc Josien. From the Newton equation to the wave equation : the case of shock waves. Applied Mathematics Research eXpress, Oxford University Press (OUP): Policy H - Oxford Open Option A, 2017, ⟨10.1093/amrx/abx001⟩. ⟨hal-01314690⟩
  • Michael Goldman, Marc Josien, Felix Otto. New bounds for the inhomogenous Burgers and the Kuramoto-Sivashinsky equations. Communications in Partial Differential Equations, Taylor & Francis, 2015. ⟨hal-01133693⟩

Pré-publication, Document de travail1 document

  • Marc Josien, Felix Otto. The annealed Calderon-Zygmund estimate as convenient tool in quantitative stochastic homogenization. 2020. ⟨hal-02612489⟩

Thèse1 document

  • Marc Josien. Etude mathématique et numérique de quelques modèles multi-échelles issus de la mécanique des matériaux. Equations aux dérivées partielles [math.AP]. Université Paris-Est, 2018. Français. ⟨tel-01988719⟩